# SDR AALA20121115012

- Difficulty date: November 15, 2012
- Submitted: November 19, 2012
- Operation: Air carrier
- Aircraft: N956AN
- Make and model: Boeing 737823
- Aircraft serial: 30090
- Aircraft time: 36,023 hours, 15,065 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD SEAT TRACK DAMAGED AT STATION 517.  REPLACED SEAT TRACK PER SRM 51-40-02-0G.
